# SDR SWIA202158670

- Difficulty date: April 27, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 45,571 hours, 29,238 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Buttstrap
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 BUTTSTRAP HAS SEVERAL SPOTS A CORROSION BETWEEN APPROXIMATE STRG 20L TO STRG 22R      (C-CHECK RO 6/04/2021)    REMOVED CORROSION AT FS280 BUTTSTRAP REF CRJ 700 SRM 51-21-06-001-001-A01, REPLACED RIVETS AND FASTENERS REF REO 670-53-21-2046, REV --, DATED: 2021-05-07  & DWG NO: BA670-31057 REV: L, FOUND TO BE WITHIN LIMITS REF REO 670-53-21-2046, REV --, DATED: 2021-05-07, RESTORED FINISH REF REO 670-53-21-2046, REV --, DATED: 2021-05-07 SEE CONTINUE CARD FOR MAINTENANCE DETAILS.
